Discussions that mention prozac

Thyroid Disorders board


I am hyper thye think (tsh = .47 normal .40-5.50) and having major symptoms. My PCP put me on 30mg of Tapazole, 40mg of Propranolol and Xanax, and Prozac 2 weeks ago and now I have headaches from ****, nausea, no appetite, can't eat and constant diarreah. Any suggestions ofr relief please? Is it the hyper or the Tapazole???? I have had the nausea and diarreah since late Jan but not the headaches.

Also, what can I take for headaches being hyper?
hey vegas, what about your other labs? Why are you on prozac????? it's the thyroid that makes us feel nutty not our brains.I can understand the beta blocker, but once your symptoms are under control you shouldn't need them. Xanax can help but very addictive,try not to take too high a dosage or for too long. here's side effects of Tapazole:drowniness,enlargement of salivary and lymph glands,hair loss,HEADACHE,itching,muscle and joint pain,NAUSEA,nerve irritation, stomach pain,swelling, tingling. These are COMMON side effects.I have had increasing joint and muscle pain and was told to stop for a week. I've been on meds for almost 7 months and since stabilized have had these side effects. They can persist for months despite normalization of thyroid function tests,the patient should also be monitered for adverse drug effects...that's a quote. I'm only on the Tap so I can't really blame anything else, unless I'm in hypo range now, that'll be the next step for me, more lab tests.